# SDR ERAA086445

- Difficulty date: April 25, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N169EH
- Make and model: Bell 412
- Aircraft serial: 33064
- Aircraft time: 11,889 hours
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Hanger Assy
- Part number: 212040600005
- Part serial: A2003476
- Condition: Vibration
- Location: T/R Driveshaft
- Part time: 16,680 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HANGER ASSY HAS HIGH FREQUENCY VIBRATION.  OUTER COUPLING AND BRG  HANGER HAD PRIMER PAINTED ON.  NO DEFECTS NOTED FOR HIGH FREQUENCY VIBRATION. DISASSEMBLED, STRIPPED PRIMER, CLEANED & VISUALLY INSPECTED ALL PARTS.  HAD CAD PLATING REPAIRED.  REASSEMBLED IAW 412-CR&O INSTALLING NEW SEAL.PURGE LUBED BRG WITH MOBIL 28,REPACKED COUPLING WITH GREASE 9-20-01.
